# SDR AWXA200300349

- Difficulty date: March 12, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 52,265 hours, 33,002 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602218
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK THE NR 5 LEADING EDGE SLAT UPPER SURFACE WAS FOUND DELAMINATED AT THE CENTER, INBOARD & OUTBOARD CORNERS. MAINTENANCE REMOVED THE NR 5 LEADING EDGE SLAT; PERFORMED COMPOSITE REPAIR OF THE CENTER, INBOARD & OUTBOARD CORNERS PER B737-300 SRM 51-70-10, FIG. 32, REPAIR 23; INSTALLED SLAT AND RIGGED SYSTEM IAW BMM 27-81-21, PG. 414-419.
